Alert archive / Pennsylvania / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

September 29, 2011Chester County, Montgomery County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Sep 29, 2011, 12:35 PM EDT for Chester County, Montgomery County, Pennsylvania. It was in force for 55 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 29, 2011, 12:35 PM EDT (16:35 UTC)
Expired
Sep 29, 2011, 1:30 PM EDT
In force
55 min
Issued by
NWS Philadelphia/Mount Holly

Counties Chester County, PA, Montgomery County, PA

The radar

The Philadelphia radar (KDIX), 91 km from the middle of the area, began a volume at 16:36 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 4.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 578 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-09-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 7 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
578 J/kg
Mixed-layer CIN
-17 J/kg
Mixed-layer LCL
612 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
7 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

156 
WWUS81 KPHI 291635
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 PM EDT THU SEP 29 2011

PAZ067-068-291730-
CHESTER PA-MONTGOMERY PA-
1235 PM EDT THU SEP 29 2011

...A STRONG THUNDERSTORM WILL AFFECT CHESTER AND MONTGOMERY
COUNTIES...

AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF NEWARK...MOVING NORTHEAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR WEST CHESTER...MARSHALLTON AROUND
1245 PM...WESTTOWN...WEST GOSHEN AROUND 100 PM...WEST CONSHOHOCKEN...
CONSHOHOCKEN AROUND 115 PM...PLYMOUTH MEETING AND FORT WASHINGTON
AROUND 130 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO 
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. 
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN ALSO BE EXPECTED.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4037 7560 4044 7553 4013 7503 4005 7512
      4009 7523 4005 7527 4001 7522 3998 7528
      4006 7537 4005 7542 4002 7542 4000 7546
      3999 7545 3987 7562 3984 7559 3983 7567
      3974 7577 3973 7583 3985 7590

$$

FORECASTER:JJM/MWG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Sep 29, 11:44 AM EDT, 51 minutes earlier.

Area forecast discussion, Sep 29, 11:44 AM EDT, 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1144 AM EDT THU SEP 29 2011

.SYNOPSIS...
THE UPPER LEVEL LOW TO OUR WEST BECOMES MORE PROGRESSIVE TODAY AS
ENERGY FROM THE NORTHWEST KICKS IT TO OUR NORTH. THIS CAUSES THE
STALLED FRONTAL BOUNDARY TO OUR WEST TO BEGIN TO MOVE EASTWARD AS
A COLD FRONT LATER THIS MORNING. A SECONDARY COLD FRONT WILL THEN
SWEEP THROUGH ON FRIDAY AND MOVE OFFSHORE ON SATURDAY. HIGH
PRESSURE BEGINS TO INFLUENCE OUR REGION LATER ON SUNDAY SPILLING
INTO THE NEW WORK WEEK.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
TSTMS BEGINNING TO POP OVER CENTRAL PA. SPC SWOMCD MENTIONS THE
POSSIBILITY FOR A WATCH IN OUR AREA WITHIN THE NEXT FEW HOURS.
MOST OF OUR AREA, EXCEPT EXTREME SOUTH, IS IN THE SLIGHT RISK OF
SEVERE FOR TODAY. THIS IS ALREADY INCLUDED IN THE GRIDS AND TEXT
PRODUCTS.

IN THE MEANTIME...SINCE THE FFA IS POSTED, DECIDED TO CONTINUE
WITH IT TODAY...THO I THINK THE WORST FOR TODAY IS OCCURRING RIGHT
NOW IN NNJ. THIS AFTERNOON THERE SHOULD BE FASTER MOVEMENT TO THE
SHOWERS AND I THINK LESS OPPORTUNITY FOR TRAINING OVER AN AREA.

THE ST/FOG THAT REMAINS WILL LIFT SLOWLY THIS MORNING.

THIS AFTNS TEMPS ARE BLENDED NCEP GUIDANCE AND MIGHT BE A COUPLE
DEGS TOO WARM?

SVR: SPC ADDED MOST OF OUR AREA, EXCEPT EXTREME SOUTH, TO THE
SLIGHT RISK OF SEVERE FOR TODAY. THIS IS ALREADY INCLUDED IN THE
GRIDS AND TEXT PRODUCTS. GUSTY WINDS AND HAIL IN THE GRIDS...ESP
E PA AND NJ. LEFT THE HAIL OUT OF THE FCST FURTHER S IN MD/DE
WHERE WAS CONCERNED NOT MUCH CONVECTION OCCURS SINCE THE MAIN
EFFECTS OF THE NEG TILT TROUGH SHOULD BE ALONG AND N OF 40 DEGS N
LAT. PLS SEE SWODY1 AND FURTHER KPHI ELABORATION ON SVR POTENTIAL
FROM OUR OFFICE.

PLENTY OF BULK SHEAR TODAY. 00Z/29 SPC WRF MIGHT BE A GOOD IDEA OF
WHATS AHEAD THIS AFTN?

0Z/29 NAM SEEMS TOO DRY.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
TONIGHT...A BIT COOLER AND DRIER. SMALL CHC OF SHOWERS TOWARD 10Z
IN E PA AS INSTABILITY BURST ARRIVES AHD OF THE PRIMARY COOL FRONT.
DID NOT POPULATE THE HIGHER POP RISK INTO THE GRIDS FOR 10Z FRI.

SO FINALLY A DECENT NIGHT TO SLEEP WITHOUT AC.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
A NOW PROGRESSIVE UPPER LEVEL LOW WILL CONTINUE TO MOVE TOWARDS OUR
NORTHEAST ON FRIDAY. THE ENERGY THAT KICKED THIS LOW OUT OF THE
REGION WILL DROP ANOTHER COLD FRONT THROUGH THE DURING THE DAY AND
USHER IN SOME DRIER AND COOLER AIR. UNFORTUNATELY WE WILL NOT
COMPLETELY DRY OUT WITH THE WESTERLY FLOW BEHIND THE FRONT. IN FACT,
THE MID-LEVEL SYSTEM THAT PRODUCED THE SECONDARY COLD FRONT BEGINS
TO DANCE OVER THE NORTHEAST AS IT CLOSES OFF. THE ASSOCIATED TROUGH
OF LOW PRESSURE APPEARS TO BE DEEPER THAN ITS PREDECESSOR TROUGH AND
THEREFORE PRODUCES A BAGGY SURFACE REFLECTION...MAINLY ALONG THE
COAST.

WITH THE MID-LEVEL LOW OVERHEAD AND A COLD POOL ALOFT, WITH SOME
REMAINING LOW-LEVEL MOISTURE WE WILL MORE THAN LIKELY SEE
INSTABILITY SHOWERS POP UP DURING THE DAYTIME HOURS. IT IS PROBABLY
NOT UNTIL LATER ON SUNDAY WITH HIGH PRESSURE NOSING IN ARE WE ABLE
TO COMPLETELY CLEAR OUT AND GET RID OF OUR SECOND PESKY MID-LEVEL
LOW. HIGH PRESSURE OVERHEAD WILL KEEP US DRY THROUGH THE REMAINDER
OF THE LONGTERM PERIOD.

WITH THE ABOVE BEING SAID THERE WILL ALSO BE SEVERAL SHOTS OF COOLER
CANADIAN AIR MIXED IN. DEWPOINTS DROP OFF IN THE WAKE OF THE
NORTHWESTERLY FLOW ALOFT AND AT THE SURFACE AND COLD AIR ADVECTION
KICKS IN DROPPING DAYTIME HIGHS INTO THE MID-50S OVER THE WEEKEND.
TEMPERATURES MAKE A REBOUND DURING THE WEEK TO NEAR NORMAL AGAIN AS
THE WESTERLY FLOW RELAXING A BIT ALLOWING AMPLE SUNSHINE TO
PENETRATE THE SURFACE.

&&

.AVIATION /16Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

THE ST/FOG CONTINUES TO LIFT LATE THIS MORNING. CONDITIONS WILL BE
MAINLY VFR THIS AFTERNOON BUT WILL DROP TO MVFR/IFR IN ANY SHOWER/
TSTM ACTIVITY. WINDS COULD GUST TO 40 KT BUT HIGHER IN ANY SEVERE
TSTM...ESPECIALLY N OF KPHL. OTRW WIND BECOMING SW WITH GUSTS
15-20 KTS IN THE MID AFTN. USED 00Z/29 SPC WRF AS SUPPORT OF OTHER
MULTI OP MODELS.

TONIGHT...VFR. LIGHT WIND.

PHL SPECIFIC: BECOMING VFR SCT-BKN 4000-5000 FT BY 15Z THEN A
GOOD CHANCE OF A BRIEF IFR SHOWER OR TSTM BETWEEN 18Z AND 21Z WITH
POSSIBLE W GUST 30KT. VFR MOSTLY CLEAR TONIGHT WITH LIGHT WIND.
CONFIDENCE ABOVE AVG.

OUTLOOK... A SECONDARY COLD FRONT WILL SWEEP THROUGH DURING THE DAY ON FRIDAY
AND COULD PRODUCE A FEW SHOWERS OVER OUR NORTHERN TAF SITES. ANOTHER
UPPER LEVEL LOW PRESSURE WILL SIT TO THE NORTHEAST OF THE REGION AND
MAY PROVIDE ENOUGH LIFT TO GENERATE DIURNALLY DRIVEN SHOWERS ON
SATURDAY AND SUNDAY. VFR CONDITIONS SHOULD PREVAIL, EXCEPT IN SOME
SHOWERS WHERE VSBYS COULD DROP TO MVFR. WINDS WILL TURN MORE TOWARDS
THE WEST NORTHWEST OVER THE WEEKEND AND INCREASE IN SPEED WITH
NUMEROUS GUSTS EXPECTED.

&&

.MARINE...
NO HEADLINE THROUGH TONIGHT.

SCATTERED SHOWERS/TSTMS WITH LOCALLY HIGHER WINDS AND WAVES EXPECTED.
CHC WSW GUST 30-40 KT IN A SHOWER OR TSTM THIS AFTN N OF KACY....ESP
VCNTY SANDY HOOK.

OUTLOOK...
ANOTHER COLD FRONT WILL SWEEP THROUGH OUR WATERS BY LATE FRIDAY
EVENING GIVING WAY TO A FEW SHOWERS...MAINLY OVER THE NORTHERN
WATERS. THIS FRONT MAY STALL A BIT ON SATURDAY AND ALLOW MORE
MOISTURE TO MOVE UP FROM THE SOUTH AND BE RUNG OUT ON SATURDAY AND
SUNDAY. WINDS WILL TURN FROM THE SOUTH TOWARDS THE WEST AND
ULTIMATELY THE NORTHWEST BY SATURDAY. THE WINDS WILL ALSO INCREASE
AND PRODUCE NUMEROUS GUSTS CAUSING SEAS TO BE CHOPPY...POSSIBLE
SMALL CRAFT ADVISORY CRITERIA ON SATURDAY AND SUNDAY.

HIGH PRESSURE WILL THEN MOVE INTO THE REGION FROM THE WEST ON MONDAY
BRINGING AN END TO THE SHOWERY ACTIVITY. WINDS AND SEAS BEGIN TO
RELAX A BIT AS CONDITIONS SHOULD BECOME QUITE TRANQUIL BY MID-WEEK.

&&

.HYDROLOGY...
FFA CONTINUED PER NEAR TERM DISCUSSION.

DIX STP RESET TO ZERO AT 0255Z TO HANDLE NEW EVENT OVERNIGHT. DIX
UNDERESTIMATING RFALL.

PLS SEE WARNINGS AND FOLLOW UP STMTS FOR STILL ON-GOING FLOODING
HERE AND THERE IN THE N PART OF OUR FCST AREA. LOOKS LIKE AT LEAST A
FEW SPOTS WITH 4+ RFALL YDY...LEBANON AND CALIFON WITH 4.46 AND
4.23 RESPECTIVELY IN HUNTERDON COUNTY AND ANDOVER ASOS IN SUSSEX
COUNTY NJ WITH 4.10 AND ALSO A COCORAHS OBSERVER 2WNW ALLAMUCHY IN
WARREN COUNTY WITH AT LEAST 4.13

&&

.TIDES/COASTAL FLOODING...
CF ADVISORY IN PROGRESS. CANCELLED MARGINAL SPOTTY CAMBRIDGE MD.
OTRW EPISODES OF MINOR CF CONTINUE FOR MOST OF OUR FCST AREA COASTAL
WATERS TODAY.

&&

.CLIMATE...
RERABE IS POSTED. PLS SEE THE STATEMENT FOR TWO CONSEC RECORD SETTING
MONTHS THERE.

WE CHECKED THE WATER.WEATHER.GOV/PRECIP/ WEB SITE...A HUGE AREA OF
10 PLUS /INCL SPOT 15/ FROM NEAR PHL NE THRU THE NW 1/4 OF NJ.
CONTRAST THE RER MONTHLY AND GENERALLY TOP 3 MONTHLY TOTALS IN THE
INTERIOR WITH THE LESS THAN 2 INCHES THIS MONTH VCNTY KACY TO
KWWD.

KMPO DATA NOT AVAILABLE TO US SINCE ABOUT 19Z YDY. CLIMPO WILL
NEED TO BE UPDATED WHEN WE CAN CAN AGAIN COMMUNICATE WITH THIS
SITE.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR PAZ054-055-
     060>062-067>071.
     COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR PAZ070-
     071.
NJ...FLASH FLOOD WATCH UNTIL 5 PM EDT THIS AFTERNOON FOR NJZ001-
     007>010.
     COASTAL FLOOD ADVISORY UNTIL NOON EDT TODAY FOR NJZ012>014-
     020>027.
     COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR
     NJZ016>019.
DE...COASTAL FLOOD ADVISORY UNTIL NOON EDT TODAY FOR DEZ002>004.
     COASTAL FLOOD ADVISORY UNTIL 6 PM EDT THIS EVENING FOR DEZ001.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...HEAVENER
NEAR TERM...DRAG/RPW
SHORT TERM...DRAG
LONG TERM...HEAVENER
AVIATION...DRAG/HEAVENER/RPW
MARINE...DRAG/HEAVENER
HYDROLOGY...
TIDES/COASTAL FLOODING...
CLIMATE...
Hazardous weather outlook, Sep 29, 6:37 AM EDT, 5 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
637 AM EDT THU SEP 29 2011

NJZ001-007>010-PAZ054-055-060>062-067>069-301045-
SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-CARBON-MONROE-BERKS-LEHIGH-
NORTHAMPTON-CHESTER-MONTGOMERY-BUCKS-
637 AM EDT THU SEP 29 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW
JERSEY...NORTHWEST NEW JERSEY...EAST CENTRAL
PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

MDZ008-012-015-019-020-NJZ015-301045-
CECIL-KENT MD-QUEEN ANNES-TALBOT-CAROLINE-MERCER-
637 AM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST MARYLAND AND
CENTRAL NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ002>004-NJZ012>014-020>027-301045-
KENT-INLAND SUSSEX-DELAWARE BEACHES-MIDDLESEX-WESTERN MONMOUTH-
EASTERN MONMOUTH-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-
637 AM EDT THU SEP 29 2011

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL NOON EDT TODAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...SOUTHERN
DELAWARE...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY AND SOUTHERN
NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE AND MAY ALSO
PRODUCE LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MINOR TIDAL FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLES
THURSDAY AND FRIDAY ALONG THE OCEAN FRONT AND THE ADJACENT BACK
BAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

DEZ001-NJZ016>019-301045-
NEW CASTLE-SALEM-GLOUCESTER-CAMDEN-NORTHWESTERN BURLINGTON-
637 AM EDT THU SEP 29 2011

...COASTAL FLOOD ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN DELAWARE AND
SOUTHERN NEW JERSEY.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   COASTAL FLOOD ADVISORY.

STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE AND MAY ALSO
PRODUCE LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MINOR TIDAL FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLES
THURSDAY AND FRIDAY ALONG THE OCEAN FRONT AND THE ADJACENT BACK
BAYS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

PAZ070-071-301045-
DELAWARE-PHILADELPHIA-
637 AM EDT THU SEP 29 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON...
...COASTAL FLOOD ADVISORY IN EFFECT FROM NOON TODAY TO 6 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   COASTAL FLOOD ADVISORY.

STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE AND MAY ALSO
PRODUCE LOCALLY HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

MINOR TIDAL FLOODING IS POSSIBLE DURING THE HIGH TIDE CYCLES THURSDAY
AND FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

ANZ430-431-450>455-301045-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
637 AM EDT THU SEP 29 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TODAY AND TONIGHT.

STRONG TO LOCALLY SEVERE THUNDERSTORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SMALL CRAFT ADVISORY CONDITIONS ARE POSSIBLE IN THE TIME FRAME
FROM SATURDAY AFTERNOON INTO MONDAY MORNING...AND THERE IS A SMALL
CHANCE THAT A GALE WARNING WILL BE NEEDED SATURDAY NIGHT INTO
SUNDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

In the hours before

Special weather statement, Sep 29, 7:39 AM EDT, 4 hours 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
739 AM EDT THU SEP 29 2011

DEZ003-004-291245-
DELAWARE BEACHES DE-INLAND SUSSEX DE-
739 AM EDT THU SEP 29 2011

...A THUNDERSTORM WILL AFFECT PORTIONS OF SUSSEX COUNTY...

AT 735 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM 15 MILES NORTHEAST OF SALISBURY...MOVING NORTHEAST AT
30 MPH. THE THUNDERSTORM WILL BE NEAR DAGSBORO...FRANKFORD AROUND
745 AM...LONG NECK...MILLVILLE AROUND 800 AM...DEWEY BEACH AND
REHOBOTH BEACH AROUND 815 AM.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 3850 7549 3880 7516 3879 7511 3881 7509
      3880 7507 3874 7507 3865 7505 3863 7506
      3860 7504 3854 7504 3845 7519 3845 7539

RPW
Special weather statement, Sep 29, 12:35 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1235 PM EDT THU SEP 29 2011

PAZ067-068-291730-
CHESTER PA-MONTGOMERY PA-
1235 PM EDT THU SEP 29 2011

...A STRONG THUNDERSTORM WILL AFFECT CHESTER AND MONTGOMERY
COUNTIES...

AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES NORTH OF NEWARK...MOVING NORTHEAST AT 35
MPH. THE THUNDERSTORM WILL BE NEAR WEST CHESTER...MARSHALLTON AROUND
1245 PM...WESTTOWN...WEST GOSHEN AROUND 100 PM...WEST CONSHOHOCKEN...
CONSHOHOCKEN AROUND 115 PM...PLYMOUTH MEETING AND FORT WASHINGTON
AROUND 130 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
FREQUENT CLOUD-TO-GROUND LIGHTNING CAN ALSO BE EXPECTED.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

LAT...LON 4037 7560 4044 7553 4013 7503 4005 7512
      4009 7523 4005 7527 4001 7522 3998 7528
      4006 7537 4005 7542 4002 7542 4000 7546
      3999 7545 3987 7562 3984 7559 3983 7567
      3974 7577 3973 7583 3985 7590

FORECASTER:JJM/MWG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 10:02 PM EDTCoastal Flood AdvisoryPHIBurlington, Camden, Gloucester, Mercer, Salem8 hr
Sep 29, 3:34 AM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 4 more14 hr
Sep 29, 4:27 AM EDTSpecial Weather StatementPHIMorris63 min
Sep 29, 9:38 AM EDTSpecial Marine WarningPHI67 min
Sep 29, 1:47 PM EDTSpecial Weather StatementPHIHunterdon, Morris, Sussex, Warren58 min
Sep 29, 1:50 PM EDTSpecial Weather StatementPHICape May, Cumberland55 min
Sep 29, 1:56 PM EDTAreal Flood AdvisoryPHISussex2 hr
Sep 29, 2:25 PM EDTSpecial Weather StatementPHIBurlington, Camden, Gloucester65 min
Sep 29, 2:39 PM EDTSpecial Weather StatementPHIMercer, Middlesex, Monmouth, Somerset66 min
Sep 29, 2:40 PM EDTSpecial Marine WarningPHI95 min
Sep 29, 2:52 PM EDTSpecial Weather StatementPHIAtlantic, Cape May53 min
Sep 29, 3:27 PM EDTSpecial Weather StatementPHIBurlington, Monmouth, Ocean63 min
Sep 29, 4:08 PM EDTSpecial Marine WarningPHI67 min
Sep 29, 5:37 PM EDTSpecial Weather StatementPHISussex53 min
Sep 28, 8:00 PM EDTSpecial Weather StatementPHILehigh, Northampton60 min
Sep 28, 8:32 PM EDTAreal Flood AdvisoryPHICarbon, Monroe89 min
Sep 28, 8:38 PM EDTAreal Flood WarningPHIMontgomery8 hr
Sep 28, 8:53 PM EDTSpecial Weather StatementPHIMonroe67 min
Sep 28, 9:58 PM EDTAreal Flood WarningPHICarbon, Lehigh, Monroe, Northampton12 hr
Sep 28, 11:07 PM EDTSpecial Weather StatementPHIChester53 min
Sep 29, 12:41 AM EDTSpecial Weather StatementPHICarbon, Lehigh, Northampton64 min
Sep 29, 9:54 AM EDTAreal Flood WarningPHILehigh, Northampton7 hr
Sep 29, 1:24 PM EDTSpecial Weather StatementPHIBucks, Delaware, Montgomery66 min
Sep 29, 1:32 PM EDTAreal Flood AdvisoryPHICarbon, Monroe103 min
Sep 29, 4:44 PM EDTAreal Flood WarningPHILehigh, Northampton3 hr
Sep 29, 3:34 AM EDTCoastal Flood StatementPHICaroline, Talbot3 hr
Sep 29, 7:39 AM EDTSpecial Weather StatementPHISussex66 min
Sep 29, 1:16 PM EDTSpecial Weather StatementPHINew Castle59 min

Nearby

Special Weather Statements in Pennsylvania, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.